# SDR TWRA9559

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613FF
- Make and model: Boeing 747121
- Aircraft serial: 19647
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Det Amp
- Part number: 30326E8
- Condition: Intermittent
- Location: Aft Cargo
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

MIA - AIRCRAFT EXPERIENCED AN INTERMITTENT AFT CARGO FIRE WARNING ON DESCENT INTO MIA.  THE NR 1 BOTTLE WAS FIRED.  THE SECOND BOTTLE WAS DISCHARGED ON APPROACH PER FM 2-12-3.  UPON ARRIVAL, MAINTENANCE INSPECTED SYSTEM AND REPLACED 3 SMOKE DETECTORS AND 1 AMPLIFIER.  SYSTEM TEST OK.  (X)
